Stochastic weather modelling: a phenomenological approach
L. Guenni,
D. Charles-Edwards,
C.W. Rose,
R. Braddock and
W. Hogarth
Mathematics and Computers in Simulation (MATCOM), 1990, vol. 32, issue 1, 113-118
Date: 1990
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475490902247
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:32:y:1990:i:1:p:113-118
DOI: 10.1016/0378-4754(90)90224-7
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().